# SDR QXEA2014050100370

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,615 hours, 33,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley Area
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN THE AFT GALLEY AREA.  INSPECTED HOT JUG RECEPTICLES, AFT F/A LIGHT, AFT CARGO LIGHTS, RAN A/C WITH PACKS ON AND MAINTENANCE TECH IN GALLEY AREA, NO BURNING ODOR NOTED.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
